Volume 2, Issue 2
Generalized Tricomi Problem for the Nonlinear Equation of Mixed Type

Sun Hesheng, Xiao Zhuang

DOI:

J. Part. Diff. Eq.,2(1989),pp.87-96

Published online: 1989-02

Preview Full PDF 0 542
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-87, author = {Sun Hesheng, Xiao Zhuang}, title = {Generalized Tricomi Problem for the Nonlinear Equation of Mixed Type}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {2}, pages = {87--96}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5829.html} }
TY - JOUR T1 - Generalized Tricomi Problem for the Nonlinear Equation of Mixed Type AU - Sun Hesheng, Xiao Zhuang JO - Journal of Partial Differential Equations VL - 2 SP - 87 EP - 96 PY - 1989 DA - 1989/02 SN - 2 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5829.html KW - AB -
Sun Hesheng, Xiao Zhuang. (1970). Generalized Tricomi Problem for the Nonlinear Equation of Mixed Type. Journal of Partial Differential Equations. 2 (2). 87-96. doi:
Copy to clipboard
The citation has been copied to your clipboard